# SDR 95ZZZX3176

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NR 1 ENGINE SHUT DOWN DUE TO HEAVY STALL EGT RISE TO 920 DEGREES.  THREE ENGINE FERRY TO JFK, REMOVED AND REPLACED NR 1 ENGINE.
